Advertisement

Normal Form for a Class of Three-Dimensional Systems with Free-Divergence Principal Part

  • Antonio Algaba
  • Natalia Fuentes
  • Estanislao Gamero
  • Cristóbal García
Chapter
Part of the Understanding Complex Systems book series (UCS)

Abstract

We present the basic ideas of the Normal Form Theory by using quasi-homogeneous expansions of the vector field, where the structure of the normal form is determined by the principal part of the vector field. We focus on a class of tridimensional systems whose principal part is the coupling of a Hamiltonian planar system and an unidimensional system, in such a way that the quoted principal part does not depend on the last variable and has free divergence. Our study is based on several decompositions of quasi-homogeneous vector fields. An application, corresponding to the coupling of a Takens-Bogdanov and a saddle-node singularities, (in fact, it is a triple-zero singularity with geometric multiplicity two), that falls into the class considered, is analyzed.

Keywords

Normal forms Conservative-disipative splitting Hamiltonian Homological operator Lie operator Quasi-homogeneous 

Notes

Acknowledgements

This work has been partially supported by Ministerio de Ciencia y Tecnología, Plan Nacional I+D+I co-financed with FEDER funds, in the frame of the project MTM2014-56272-C2-02, and by Consejería de Educación y Ciencia de la Junta de Andalucía (FQM-276 and P12-FQM-1658).

References

  1. 1.
    Algaba, A., Freire, E., Gamero, E.: Hypernormal form for the Hopf-zero bifurcation. Int. J. Bifurc. Chaos 8, 1855–1887 (1998)Google Scholar
  2. 2.
    Algaba, A., Freire, E., Gamero, E.: Hypernormal forms for equilibria of vector fields. Codimension one linear degeneracies. Rocky Mt. J. Math. 29, 13–45 (1999)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Algaba, A., Freire, E., Gamero, E.: Characterizing and computing normal forms using lie transforms: a survey. Computation of normal forms and applications. Dyn. Contin. Discret. Impulsive Syst. 8(4), 449–475 (2001)Google Scholar
  4. 4.
    Algaba, A., Freire, E., Gamero, E.: Computing simplest normal forms for the Takens-Bogdanov singularity. Qual. Theory Dyn. Syst. 3(2), 377–435 (2002)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Algaba, A., Freire, E., Gamero, E., García, C.: Quasi-homogeneous normal forms. J. Comput. Appl. Math. 150, 193–216 (2003)ADSMathSciNetCrossRefGoogle Scholar
  6. 6.
    Algaba, A., Freire, E., Gamero, E., García, C.: Quasi-homogeneous normal forms for null linear part. Dyn. Contin. Discret. Impulsive Syst. 10, 247–261 (2003)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Algaba, A., Freire, E., Gamero, E., García, C.: An algorithm for computing quasi-homogeneous formal normal forms under equivalence. Acta Apl. Math. 80, 335–359 (2004)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Algaba, A., Fuentes, N., Gamero, E., García, C.: Normal forms for a class of three-dimensional suspended hamiltonian planar systems. Preprint. (2016)Google Scholar
  9. 9.
    Algaba, A., Gamero, E., García, C.: The integrability problem for a class of planar systems. Nonlinearity 22, 395–420 (2009)ADSMathSciNetCrossRefGoogle Scholar
  10. 10.
    Algaba, A., García, C., Giné, J.: Analytic integrability for some degenerate planar systems. Commun. Pure Appl. Anal. 12, 2797–2809 (2013)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Algaba, A., García, C., Giné, J.: Analytic integrability for some degenerate planar vector fields. J. Differ. Equ. 257, 549–565 (2014)ADSMathSciNetCrossRefGoogle Scholar
  12. 12.
    Algaba, A., García, C., Reyes, M.: Integrability for two dimensional quasi-homogeneous polynomial differential systems. Rocky Mt. J. Math. 41(1), 1–22 (2011)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Baider, A.: Unique normal forms for vector fields and Hamiltonians. J. Differ. Equ. 78(1), 33–52 (1989)ADSMathSciNetCrossRefGoogle Scholar
  14. 14.
    Baider, A., Sanders, J.A.: Further reduction of the Takens-Bogdanov normal form. J. Differ. Equ. 99(2), 205–244 (1992)ADSMathSciNetCrossRefGoogle Scholar
  15. 15.
    Basov, V., Slutskaya, V.: Generalized normal forms of two-dimensional real systems of ordinary differential equations with a quasi-homogeneous polynomial in the unperturbatid part. Differ. Uravn Protsessy Upr. 4, 108–133 (2010)Google Scholar
  16. 16.
    Chen, G., Wang, D., Yang, J.: Unique normal forms for Hopf-zero vector fields. C. R. Acad. Sci. Paris (Ser. I), 345–348 (2003)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Chen, G., Wang, D., Yang, J.: Unique orbital normal forms for vector fields of Hopf-Zero singularity. J. Dyn. Diff. Equ. 17, 3–20 (2005)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Chow, S., Hale, J.K.: Methods of Bifurcation Theory. Springer, New York (1982)CrossRefGoogle Scholar
  19. 19.
    Chow, S., Li, C., Wang, D.: Normal Forms and Bifurcations of Planar Vector Fields. Cambridge University Press (1994)Google Scholar
  20. 20.
    Chua, L.O., Kokubu, H.: Normal forms of nonlinear vector fields—part I: theory and algorithm. IEEE Trans. Circuits Syst. CAS 35, 863–880 (1988)CrossRefGoogle Scholar
  21. 21.
    Elphick, C., Tirapegui, E., Brachet, M.E., Coullet, P., Iooss, G.: A simple global characterization for normal forms of singular vector fields. Phys. D 29, 95–127 (1987)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Gazor, M., Mokhtari, F.: Volume-preserving normal forms for Hopf-zero singularity. Nonlinearity 26, 2809–2832 (2013)ADSMathSciNetCrossRefGoogle Scholar
  23. 23.
    Golubitsky, M., Shaeffer, D.G.: Singularities and Groups in Bifurcation Theory, vol. I. Springer, New York (1985)CrossRefGoogle Scholar
  24. 24.
    Guckenheimer, J., Holmes, P.: Nonlinear Oscilations, Dynamical System and Bifurcations of Vector Fields. Springer, New York (1983)Google Scholar
  25. 25.
    Iooss, G., Adelmeyer, M.: Topics in Bifurcation Theory and Applications. World Scientific, Singapore (1992)CrossRefGoogle Scholar
  26. 26.
    Kokubu, H., Oka, H., Wang, D.: Linear grading function and further reduction of normal forms. J. Differ. Equ. 132, 293–318 (1996)ADSMathSciNetCrossRefGoogle Scholar
  27. 27.
    Lombardi, E., Stolovich, L.: Normal forms of analytic perturbations of quasi-homogeneous vector fields: rigidity, invariant analytic set and exponentially small approximation. Ann. Sci. Ec. Norm. Sup. pp. 659–718 (2010)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Strozyna, E.: Normal forms for germs of vector fields with quadratic leading part. The polynomial first integral case. J. Differ. Equ. 259, 6718–6748 (2015)ADSMathSciNetCrossRefGoogle Scholar
  29. 29.
    Strozyna, E., Zoladek, H.: The complete formal normal form for the Bogdanov-takens singularity. Mosc. Math. J. 15, 141–178 (2015)MathSciNetzbMATHGoogle Scholar
  30. 30.
    Takens, F.: Singularities of vector fields. Publ. Math. Inst. Hautes Éstudes Sci 43, 47–100 (1974)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Ushiki, S.: Normal forms for singularities of vector fields. Jpn. J. Appl. Math. 1, 1–37 (1984)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Vanderbauwhede, A.: Centre manifolds, normal forms and elementay bifurcations. Dyn. Rep. 2, 89–169 (1989)Google Scholar
  33. 33.
    Wang, D., Li, J., Huang, M., Jiang, Y.: Unique normal form of Bogdanov-Takens singularities. J. Differ. Equ. 163, 223–238 (2000)ADSMathSciNetCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  • Antonio Algaba
    • 1
  • Natalia Fuentes
    • 1
  • Estanislao Gamero
    • 2
  • Cristóbal García
    • 1
  1. 1.Department of Integrated SciencesInvestigation Center of Theoretical Physics and Mathematic FIMAT, Huelva UniversityHuelvaSpain
  2. 2.Department of Applied Mathematic IIE.T.S.I. Sevilla UniversitySevillaSpain

Personalised recommendations